De Rham cohomology of configuration spaces with Poisson measures

Daletskii, A, Albeverio, S and Lytvynov, E, 2001. De Rham cohomology of configuration spaces with Poisson measures. , pp. 240-273.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A., Albeverio, S. and Lytvynov, E.
Date: 2001
Volume: 185
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:48
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/18419

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year